PARACETAMOL HASCO (suspension) 120 mg/5 ml

Drug Syrups and suspensions Bottle 150 g
Without prescription medical 8299 Product flyer

5ml of suspension contain: 120mg Paracetamol (Paracetamolum)

Indications:

Fever and pain of diverse origins (e.g. after surgery, pain associated with teething, mild to moderate headaches), problems associated with the body's reaction to a vaccine (pain, fever, topical reaction).

 

In infants from 0 to 3 months of age (weighing up to 4 kg): symptomatic treatment of fever lasting no longer than three days and mild to moderate pain.

 

Contraindications:  

Hypersensitivity to any ingredient of the medicinal product, severe liver or viral hepatitis, severe renal failure, alcoholism.

The page you are visiting makes use of cookies. Settings for these files can be changed in the options of browser used to browse the Internet.
If you want to learn more about cookies files read the Privacy Policy.
If cookie settings are not changed, while browsing the site information will be automatically stored in the memory of your device.